# SDR DL73S972195

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769545
- Condition: Damaged
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 460-480 STR 27R - 28L GROUND DAMAGE REPAIR.  THE FUSELAGE SKIN BETWEEN FS 460 AND 480 AND BETWEEN STRG 27R AND 28L WAS DAMAGED BY A CARGO LOADER.  DAMAGE CUT OUT     RESULTED IN A 4 BY 7 CUTOUT AND A 2 BY 17 CUT OUT.  DOUBLER AND TRIPLER REPAIR INSTALLED PER ER/A 363007-14.
